# SDR YENA2023062200688

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS WERE FOUND IN FRAME SEGMENT 1 AT OVERWING EMERGENCY EXIT DOOR (FWD RH EEH DOOR843)CRACKL=0. 127 INCH APPROX; REF AEROMAN NR 2023-329155, REMOVED AND REPLACED FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (FWD RH EEH DOOR 843) IAW TASK CARD A320-52-1144-02 AND EC A320-52-1144 AND SRM 51-72-11.
